# SDR ASOA2016060715023

- Difficulty date: June 7, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HAS 3 ATTACH ANGLES CORRODED.  REMOVED AND DRILLED UP 4 EA NEW ATTACH ANGLES AT SERVICE DOOR IAW SRM 51-42-06-001-001, A01 AND 51-40-11-001-001, A01.  ON FURTHER INSPECTION, FOUND 4 EA ATTACH ANGLES THAT WERE CORRODED.  INSTALLED THE 4 EA ATTACH ANGLES, LOWER SILL ANGLES TO THE SILL STRUCTURE IAW SRM 51-42-06-001-001, A01 AND DWG SH670-31950.  ATTACHED THE 4 EA ATTACH ANGLES TO THE FLOOR PROTECTOR ANGLES IAW SRM 51-42-06-001-001, A01, DWG SH670-31950.  RESTORED FINISH, SEALED ATTACH ANGLES AS REQUIRED IAW SRM TEMP REV 51-0056, 51-21-16-001-001, A01 AND APPLIED CIC IAW SRM 51-21-11-001-001, A01.
